Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 313, NWS Mobile, AL

December 24, 2009Covington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Dec 24, 2009, 8:03 PM CST for Covington County, Alabama. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 24, 2009, 8:03 PM CST (02:03 UTC)
Expired
Dec 24, 2009, 9:00 PM CST
In force
57 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Covington County, AL

The radar

The Eglin Afb radar (KEVX), 86 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 24, 5:37 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 500 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
500 m²/s²
0-3 km storm-relative helicity
677 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 250203
SVRMOB
ALC039-250300-
/O.NEW.KMOB.SV.W.0313.091225T0203Z-091225T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
803 PM CST THU DEC 24 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF ANDALUSIA...

* UNTIL 900 PM CST

* AT 801 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS NEAR 60
  MPH.  THESE STORMS WERE ALONG A LINE EXTENDING FROM NEAR HEATH TO 9
  MILES SOUTHWEST OF WATKINS BRIDGE...MOVING EAST AT 25 MPH.

* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  RED OAK AND LIBERTYVILLE BY 810 PM CST...
  WATKINS BRIDGE BY 815 PM CST...
  SANFORD BY 820 PM CST...
  LOCKHART...EODA AND BABBIE BY 830 PM CST...
  STEDMAN...ONYCHA AND GREEN BAY BY 835 PM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3099 8618 3099 8638 3099 8653 3100 8655
      3147 8649 3147 8640 3146 8640 3147 8639
      3147 8626 3145 8626 3145 8619 3102 8617
TIME...MOT...LOC 0203Z 262DEG 21KT 3137 8648 3101 8654

$$
2 follow-up statements
000 
WWUS54 KMOB 250236
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
836 PM CST THU DEC 24 2009

ALC039-250300-
/O.CON.KMOB.SV.W.0313.000000T0000Z-091225T0300Z/
COVINGTON AL-
836 PM CST THU DEC 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR SOUTHEASTERN COVINGTON COUNTY...

AT 835 PM CST...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
OVER 60 MPH.  THESE STORMS WERE ALONG A LINE EXTENDING FROM BABBIE TO
FLORALA...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
ANDALUSIA TO 21 MILES NORTHEAST OF CRESTVIEW...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BABBIE AND GREEN BAY BY 845 PM CST...
  ONYCHA BY 850 PM CST...
  OPP AND HOWELLS BY 855 PM CST...
  ESTOTHEL BY 900 PM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST
FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A
ROOM SUCH AS A CLOSET OR BATHROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3099 8618 3099 8621 3099 8637 3128 8640
      3131 8618 3102 8617
TIME...MOT...LOC 0236Z 261DEG 19KT 3124 8637 3097 8632

$$
000 
WWUS54 KMOB 250254
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
854 PM CST THU DEC 24 2009

ALC039-250300-
/O.CON.KMOB.SV.W.0313.000000T0000Z-091225T0300Z/
COVINGTON AL-
854 PM CST THU DEC 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COVINGTON COUNTY 
WILL BE ALLOWED TO EXPIRE AT 900 PM CST...

AT 853 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
LINE OF STORMS CONTINUES TO WEAKEN AND IS BEGINNING TO MOVE EAST OUT 
OF COVINGTON COUNTY.  THUS...THE SEVERE THUNDERSTORM WARNING WILL BE 
ALLOWED TO EXPIRE AT 900 PM CST.

LAT...LON 3099 8618 3099 8621 3130 8626 3131 8618
      3102 8617
TIME...MOT...LOC 0252Z 261DEG 19KT 3126 8625 3099 8620

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 7:44 PM CST, 19 minutes earlier.

Area forecast discussion, Dec 24, 7:44 PM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
744 PM CST THU DEC 24 2009

.UPDATE...UPDATED THE ZONES EARLIER THIS EVENING TO ADJUST
THE TORNADO WATCH BOXES. TOR WATCH 808 WAS ALLOWED TO EXPIRE...TOR
WATCH 809 NOW IN ITS PLACE AND EXTENDS FARTHER EAST ACROSS MOST OF
THE REMAINDER OF OUR CWA. THIS WATCH IS VALID UNTIL MIDNIGHT...BUT
WILL BE LIKELY BE CANCELLED FOR THE ENTIRE AREA WELL BEFORE THEN AS
THE LINE OF STRONGER STORMS MOVES ON OFF TO THE EAST. WE PLAN ON
REMOVING SEVERAL COUNTIES FROM TOR WATCH 809 BY 8 PM...THESE WILL
INCLUDE CLARKE...BALDWIN AND MONROE IN ALABAMA AND ESCAMBIA COUNTY IN
FLORIDA. WILL ALSO LIKELY BE ABLE TO INCLUDE ESCAMBIA(AL) AND CONECUH
AS WELL. THE LINE OF STRONG TO OCCASIONALLY SEVERE STORMS CONTINUES
TO MOVE EAST ACROSS THE EASTERN PORTIONS OF OUR FCST AREA...AND WILL
AFFECT PRIMARILY COVINGTON AND OKALOOSA COUNTIES OVER THEN NEXT HOUR
OR SO. ISOLATED SUPERCELL STORMS THAT WERE NOTED OVER THE GULF SOUTH
OF THE WESTERN FLORIDA PANHANDLE DURING THE PAST HOUR HAVE BEEN
ABSORBED IN THE LINE OF STORMS APPROACHING FROM THE WEST. IN
ADDITION...THE MUCH MORE STABLE AIRMASS IN THE OUTFLOW FROM THE LINE
OF STORMS HAS NOW UNDERCUT THE SUPERCELLS OFF TO THE EAST...
DRAMATICALLY WEAKENING THEM DURING THE PAST HOUR. WILL HAVE TO
CONTINUE TO MONITOR FOR ROTATING STORMS EAST OF THE MAIN LINE...
BUT THIS THREAT IS NOW BEGINNING TO DIMINISH.

OTHERWISE...THE WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF
SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE
UNTIL 9 PM...BUT WE HAVE CANCELLED THE ADVISORY FOR ALL OF INTERIOR
SOUTHEAST MISSISSIPPI AS WELL AS FOR CHOCTAW...WAYNE AND MOBILE
COUNTIES OF SOUTHWEST ALABAMA. WINDS IN THESE AREAS HAVE DROPPED OFF
CONSIDERABLY IN THE WAKE OF THE STORMS. WILL LIKELY LET WIND ADVISORY
EXPIRE AT 9 PM FOR THE REMAINDER OF THE COUNTIES INVOLVED.

ALONG THE COAST...THE COASTAL FLOOD ADVISORY AND THE HIGH SURF
ADVISORY REMAINS IN EFFECT UNTIL 9 PM. EVEN THOUGH WINDS ARE
SUBSIDING SOMEWHAT...SURF REMAINS HIGH AND TIDE GAUGES STILL INDICATE
WATER LEVELS 2 TO 3 FEET ABOVE NORMAL. WE HAVE RECEIVED REPORTS OF
SOME COASTAL FLOODING IN ALL OF THE NORMAL LOCATIONS OVER THE PAST
FEW HOURS. WE ARE STILL DISCUSSING THE LIKLIHOOD OF EXTENDING THE
COASTAL FLOOD AND HEAVY SURF PRODUCT BEYOND 9 PM.

12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      41  52  29  54 /  60  10  00  00
PENSACOLA   45  52  33  54 /  80  10  00  00
DESTIN      49  54  36  53 /  80  10  00  00
EVERGREEN   43  51  28  54 /  80  10  00  00
WAYNESBORO  35  48  24  53 /  40  10  00  00
CAMDEN      40  48  26  53 /  80  10  00  00
CRESTVIEW   47  56  30  54 /  90  10  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH SURF ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...AND LOWER MOBILE.

     COASTAL FLOOD ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...AND LOWER MOBILE.

     WIND ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
     BUTLER...CLARKE...CONECUH...COVINGTON...CRENSHAW...
     ESCAMBIA...LOWER BALDWIN...MONROE...UPPER BALDWIN...AND
     WILCOX.

FL...WIND ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     COASTAL FLOOD ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL
     SANTA ROSA.

     HIGH SURF ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
     ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     AND MOBILE BAY.

     GALE WARNING UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM.

     SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM.

&&
Hazardous weather outlook, Dec 24, 12:26 PM CST, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1226 PM CST THU DEC 24 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-251600-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1226 PM CST THU DEC 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...SOUTH CENTRAL ALABAMA...NORTHWEST
FLORIDA...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IN EFFECT UNTIL 6 PM FOR ALL OF INLAND SOUTHEAST
MISSISSIPPI...AS WELL AS CHOCTAW...WASHINGTON...AND MOBILE COUNTIES
IN ALABAMA. A LINE OF THUNDERSTORMS IN ADVANCE OF A COLD FRONT WILL
MOVE INTO SOUTHEAST MISSISSIPPI BY EARLY TO MID AFTERNOON AND
SOUTHWEST ALABAMA BY LATE AFTERNOON. THE LINE WILL AFFECT THE
WESTERN FLORIDA PANHANDLE DURING THE EARLY EVENING. THERE WILL BE
SUFFICIENT WIND ENERGY IN THE ATMOSPHERE TO PRODUCE SEVERE
WEATHER...BUT THE THREAT WILL BE SOMEWHAT MITIGATED BY WEAK
INSTABILITY. HOWEVER...GIVEN THE STRONG FORCING ASSOCIATED WITH THE
FRONT...ISOLATED DAMAGING WIND GUSTS AND TORNADOES ARE POSSIBLE ALONG
THE LINE OF THUNDERSTORMS. THE THREAT FOR STRONG TO SEVERE STORMS
WILL END BY MID TO LATE EVENING AS THE COLD FRONT SWEEPS EAST OF THE
REGION.

RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED ACROSS THE AREA
THROUGH THIS EVENING. SOME PONDING OF WATER IN LOW LYING AND POOR
DRAINAGE AREAS IS LIKELY TO OCCUR...BUT THE THREAT FOR FLASH
FLOODING APPEARS LOW AT THIS TIME.

A WIND ADVISORY IS IN EFFECT FOR ALL OF THE AREA UNTIL 9 PM TONIGHT.
EAST TO SOUTHEAST WINDS OF 20 TO OCCASIONALLY 30 MPH WITH HIGHER
GUST ARE EXPECTED TODAY. WINDS BECOME SOUTHERLY LATER TODAY AND
DIMINISH THIS EVENING TO WESTERLY AT 10 TO 20 MPH AFTER THE FRONT
PASSES.

A GALE WARNING HAS BEEN ISSUED FOR THE OFFSHORE WATERS THROUGH 9 PM
TONIGHT. SUSTAINED WINDS WILL APPROACH 30 KNOTS WITH FREQUENT GUSTS
TO GALE FORCE. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE
BAY...AND EVEN THERE A FEW GUSTS TO GALE FORCE ARE POSSIBLE.

AREA BEACHES WILL SEE A ROUGH SURF AND A HIGH RISK FOR RIP CURRENTS
TODAY. MINOR COASTAL FLOODING WILL ALSO BE A CONCERN IN THE
TYPICALLY FLOOD PRONE AREAS AS WINDS INCREASE OUT OF THE SOUTH THIS
AFTERNOON.

SOME FLOODING CONTINUES ALONG SEVERAL AREA RIVERS ACROSS THE REGION.
PLEASE SEE THE LATEST RIVER FORECASTS FOR MORE DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...CHRISTMAS DAY THROUGH NEXT WEDNESDAY

STRONG NORTHWEST WINDS 20 TO 25 KNOTS IN THE WAKE OF THE COLD FRONT
CHRISTMAS MORNING WILL GRADUALLY DIMINISH DURING THE DAY AS HIGH
PRESSURE BUILDS IN FROM THE WEST.

COMPUTER MODEL GUIDANCE IS SHOWING ANOTHER AREA OF LOW PRESSURE
DEVELOPING OVER THE NORTHWESTERN GULF ON TUESDAY...MOVING EAST
ACROSS THE NORTHERN GULF BY NEXT WEDNESDAY.  IF THIS PATTERN
HOLDS...WINDS AND SEAS WILL INCREASE OVER THE MARINE AREA WITH
ANOTHER ROUND OF RAIN AND THUNDERSTORMS POSSIBLE ALONG THE NORTH
CENTRAL GULF COAST REGION BY THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS IS
REQUESTED IN THE SUPPORT OF SEVERE WEATHER.

In the hours before

Local storm report, Dec 24, 5:08 PM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
508 PM CST THU DEC 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     6 N MAHNED              31.29N 89.09W
12/24/2009                   PERRY              MS   LAW ENFORCEMENT

            TREE BLOWN DOWN BLOCKING HIGHWAY 29 NORTH AT PROSPECT
            ROAD.

&&

JG
Local storm report, Dec 24, 5:26 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
526 PM CST THU DEC 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND GST     3 N DOWNTOWN MOBILE     30.73N 88.04W
12/24/2009  M58 MPH          MOBILE             AL   DEPT OF HIGHWAYS

            58 MPH WIND RECORDED AT ROAD LEVEL ON COCHRANE BRIDGE.

&&

JG
Local storm report, Dec 24, 5:32 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
532 PM CST THU DEC 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     N SNOW AND TANNER WILLI 30.71N 88.28W
12/24/2009                   MOBILE             AL   LAW ENFORCEMENT

            2 TREES AND POWERLINES BLOWN DOWN.

&&

JG
Local storm report, Dec 24, 6:38 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
638 PM CST THU DEC 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     GULF SHORES             30.25N 87.70W
12/24/2009                   BALDWIN            AL   LAW ENFORCEMENT

            BALDWIN COUNTY 911 REPORTED ROOF DAMAGE AND WINDOWS
            BROKEN ON A HOUSE ON COTTON BAY DRIVE WEST NEAR JACK
            EDWARDS AIRPORT.

&&

KC
Local storm report, Dec 24, 7:23 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
723 PM CST THU DEC 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     1 ESE BEULAH            30.53N 87.38W
12/24/2009                   ESCAMBIA           FL   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTED A LARGE TREE LIMB FELL ON A
            HOUSE ON BEULAH ROAD WHICH CAUSED DAMAGED TO A DECK AND
            PULLED POWER LINES DOWN. LARGE LIMBS ARE ALSO REPORTED IN
            THE ROAD.

&&

KC

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 6:03 PM CSTSpecial Marine WarningMOB117 min
Dec 24, 6:18 PM CSTSevere Thunderstorm WarningMOBConecuh, Escambia, Monroe57 min
Dec 24, 7:11 PM CSTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia64 min
Dec 24, 7:58 PM CSTSpecial Marine WarningMOB47 min
Dec 25, 12:42 PM CSTSmall Craft AdvisoryMOB5 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.